# SDR UALA2012032801955

- Difficulty date: March 27, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,868 hours, 8,926 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Attach Fitting
- Condition: Damaged
- Location: Interior Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FILLER PANELS BETWEEN PASSENGER SERVICE UNITS, BETWEEN LEFT AND RIGHT CENTER OVERHEAD BINS ARE HANGING DOWN. REPLACED MISSING CLIPS.
